Has anyone used fluoxetine (prozac) 20mg suffered withdrawal symptoms when they stopped using it?

Discussion in 'Pornography Addiction' started by auzzie_mikey, Jun 13, 2019.

  1. auzzie_mikey

    auzzie_mikey Active Member

    Hey guys,

    just asking if anyone who has used fluxoetine (prozac) 20mg and when they stopped using it, did you suffer any withdrawal symptoms? Like anxiety, depression?
     
  2. jack91

    jack91 Find your way throuh Staff Member

    I would do Google search and find the answer. It's like most used pill out there so I expect there are lots of posts to read. Like easy thing to say from my experience is that shorter the usage period lesser the withdrawals will be. In my opinion life just needs to be sucked whole. No pills.
     
  3. TheUndertaker

    TheUndertaker New Member

    as jack91 said do some google search.
    look here:
    https://serendipstudio.org/exchange/serendipupdate/prozac-toxic-miracle-drug
    I experienced this shit man, and I'm still having those fucking RAGE attacks, even though I stopped Prozac in 2017....
    I have attacked my family members ( including my father and mother) which is something I have never done in my life before taking this poison.
    you will get angry for no real reason and you will start to break things, say shit to your friends, you'll get out of control.
    I went to a psychiatrist ( not the one who prescribed Prozac), I told him that I suddenly "snap" and my friends are afraid I may hurt them one time.. I had no idea that this was caused by Prozac withdrawals as I stopped the drug long time ago..
    know what he did.. he prescribed me drugs for schizophrenia...
    I have been on the forum since 2013 and I'm sad you haven't recovered yet man..
    I hope we all get out of this mess.
     
  4. auzzie_mikey

    auzzie_mikey Active Member

    Hey. Thanks for your reply. See I had terrible anxiety, panic attacks and extreme depression. I didn't enjoy anything for 3 months from February 2019 to May 2019.. I had the most horrific time. Now I feel alive, and in control. I get happy like I used and have strong magnetism and aura.

    I do get angry and always stay ready to attack and get aggressive really easily...

    All I can say is, the worst feeling for me was the anxiety and weakness feeling wherever I went. Now at least that has gone for me. Even though I get angry very easily and get impatient.. I feel like I have control over my body (which I didn't feel like I did when I was feeling anxious). I feel much more alive, energetic, upbeat and feel alert and ready as a German shephard ready to attack its prey.

    I discussed this exact point with my psychiatrist as to whether prozac would make me aggressive. And she said the prozac has nothing to do with aggression... she said that my body is coming back to normal and restoring itself.

    All I know is man ill do anything to come back to normal and never suffer that anxiety or depression ever again. my psychiatrist is recommending I take prozac for at least 1 year.... also on the side note I'm doing everything healthy I can to maintain myself including water, meditation daily, sports, eating vegetables and everything else.
     
  5. TheUndertaker

    TheUndertaker New Member

    You shouldn't be angry when you're on Prozac.
    you will get angry as hell when you try to stop Prozac.
    one of the indications of Prozac is to treat anger issues, in addition to its use as antidepressant/antianxiety.
    when you take a drug that makes you calmer, energetic, more alive.
    guess what happens when you stop it. you'll get more anxious than you used to be and angry as fuck and suicidal.
    just like when you get your first glasses, you will have to wear it for the rest of your life to see life as it should be.
    not only you'll have to wear it forever, you will have to wear STRONGER glasses over time.
    this is exactly the case with Prozac and other psychoactive drugs, you will need to increase the dose from 20mg to 30 to 40.
    and once you try to stop, life is not going to be the same again.
    your psychiatrist haven't tried fucking Prozac, I dunno how do you trust someone who says that porn is completely HEALTHY for you.
    my fucking psychiatrist told me the same shit. it's totally safe and has no side effects..
    I wish someone told me this before I started taking it.
    If you think it's helping you, then do whatever you see is right, I just hope it's not placebo effect.
    good luck.
     
  6. auzzie_mikey

    auzzie_mikey Active Member

    All I know is brother I just don't ever want to face or fall in the anxiety that I suffered. I'm planning to see 2 or 3 different psychiatrists to consult about me taking prozac for 1 year and whether I will have horrible withdrawals after it. It really scares me. But I know that I needed the Prozac to treat my depression and anxiety.
     
    TheUndertaker likes this.

Share This Page